# SDR 97ZZZX2471

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Diverter Plate
- Part number: 900F244300101
- Condition: Worn
- Location: T/R Control
- Part time: 1,269 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL, NOTAR (R) DIFFUSER - STATOR.  REPLACED SEVERAL FAN BLADES.  REINSTALLED FAN ASSY.  WHILE PERFORMING A PEDAL CHECK, FOUND PITCH CONTROL BELLCRANK ROCKING INSIDE THE DIVERTER PLATE.  FURTHER INVESTIGATION FOUND THE BUSHINGS ARE TOO LOOSE WITHIN THE DIVERTER PLATE COMPOSITE.  HOLE DIAMETER .375 INCH.  BUSHING DIAMETER .368 INCH TO .370 INCH.  ALSO, FOUND A WEAR GROOVE INSIDE THE BELLCRANK FORK.  PARTS INCLUDE 1 EACH 900C2010289-101 AND HN5G-51-2, 2 EACH.
